Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Some Waiting Time Distributions for Redundant Systems with Repair

Max Halperin
Technometrics
Vol. 6, No. 1 (Feb., 1964), pp. 27-40
DOI: 10.2307/1266744
Stable URL: http://www.jstor.org/stable/1266744
Page Count: 14
  • Download ($14.00)
  • Cite this Item
Some Waiting Time Distributions for Redundant Systems with Repair
Preview not available

Page Thumbnails

  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40